# SDR C2XA02IA110

- Difficulty date: May 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE-  FLIGHT 3040, THE CREW NOTED THAT THE LAV SMOKE INDICATION ILLUMINATED THROUGH APPROXIMATELY 18,000 ON CLIMBOUT FROM BNA.  PERFORMED A VISUAL INSPECTION OF LAV AND A VISUAL INSPECTION OF THE LAV EXTINGUISHER.  NOTHING ABNORMAL FOUND.  WARNING CEASED AFTER TESTING FROM F/A GALLEY.  PULLED CB E11 & E12 PER QRH.  CLEANED DUST FROM SMOKE SCREEN, PERFORMED A OPERATIONAL CHECK OF THE LAV SMOKE DETECTION SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
